# SDR DXTA200300106

- Difficulty date: August 28, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N931QS
- Make and model: Cessna 750
- Aircraft serial: 7500064
- Aircraft time: 4,967 hours, 3,086 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Condition: Damaged
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DESCENDING THRU FL180 AN UNCOMMANDED EXTENSION OF GEAR WAS EXPERIENCED (GEAR DID NOT FULLY EXTEND) GOT UNLOCKED LIGHT THEN GEAR RETRACTED. - TROUBLESHOT AND FOUND HYDRAULIC MANIFOLD DOES NOT HOLD PRESSURE. REMOVED AND REPLACED LANDING GEAR HYDRAULIC MANIFOLD ASSEMBLY IAW CESSNA 750 MM CHAPTER 32-30-02, OPS CHECKED GOOD.
